# SDR CA140627010

- Difficulty date: June 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,738 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Exhaust Duct
- Part number: 19007619901
- Condition: Failed
- Location: Precooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR RETURN FOR DUAL BLEED FAIL, EMERGENCY DECLARED.  EMERGENCY VEHICLES CALLED OUT.  RESOLUTION FIM TASK 36-11-00-810-836-A CARRIED OUT.  FOUND PRECOOLER EXHAUST DUCT SEAL TORN.  REPLACED EXHAUST DUCT SEAL IAW AMM 36-11-08PB 401.
